# SDR ABXA9900710

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Bucket
- Part number: 5958775513
- Condition: Cracked
- Location: Nr 1 Engine
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 1 ENGINE UPPER THRUST REVERSER BUCKET INBOARD LOWER SKIN CRACKED AFT OF IDLER LINK ATTACH POINT.  REPLACED NR 1 ENGINE UPPER THRUST REVERSER BUCKET.
